# SDR CA960909012

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: 101361
- Condition: Corroded
- Location: Lower Strut
- Component: Dowty, 10100113
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A REWEIGH, THE RIGHT HAND MAIN LANDING GEAR SHOCK STRUT WAS NOTICEABLY JERKY AND SLOW. INSPECTION FOUND THE LOWER STRUT BEARING CORRODED BEHIND THE PHENOLIC MATERIAL, FORCING THE MATERIAL OUT WITH ENOUGH PRESSURE TO PREVENT THE SHOCK STRUT FROM EXTENDING SMOOTHLY.
